# SDR CPCP20070062

- Difficulty date: June 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 21,384 hours, 22,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT SEAT TRACK BETWEEN FRAME 36-39.  LEFT SEAT TRACK BETWEEN FRAME REPLACED IAW SRM 51-25-04.
